Global output-feedback finite-time stabilization for a class of stochastic nonlinear cascaded systems
Kybernetika, Tome 53 (2017) no. 5, pp. 780-802
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, the problem of global finite-time stabilization via output-feedback is investigated for a class of stochastic nonlinear cascaded systems (SNCSs). First, based on the adding a power integrator technique and the homogeneous domination approach, a global output-feedback finite-time control law is constructed for the driving subsystem. Then, based on homogeneous systems theory, it is shown that under some mild conditions the global finite- time stability in probability of the driving subsystem implies the global finite-time stability in probability of the whole SNCS. Finally, a simulation example is given to illustrate the effectiveness of the proposed control design approach.
In this paper, the problem of global finite-time stabilization via output-feedback is investigated for a class of stochastic nonlinear cascaded systems (SNCSs). First, based on the adding a power integrator technique and the homogeneous domination approach, a global output-feedback finite-time control law is constructed for the driving subsystem. Then, based on homogeneous systems theory, it is shown that under some mild conditions the global finite- time stability in probability of the driving subsystem implies the global finite-time stability in probability of the whole SNCS. Finally, a simulation example is given to illustrate the effectiveness of the proposed control design approach.
DOI :
10.14736/kyb-2017-5-0780
Classification :
39A13, 68M15
Keywords: stochastic nonlinear systems; cascaded systems; output-feedback stabilization; finite-time control
Keywords: stochastic nonlinear systems; cascaded systems; output-feedback stabilization; finite-time control
@article{10_14736_kyb_2017_5_0780,
author = {Lan, Qixun and Niu, Huawei and Liu, Yamei and Xu, Huafeng},
title = {Global output-feedback finite-time stabilization for a class of stochastic nonlinear cascaded systems},
journal = {Kybernetika},
pages = {780--802},
year = {2017},
volume = {53},
number = {5},
doi = {10.14736/kyb-2017-5-0780},
mrnumber = {3750103},
zbl = {06861624},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2017-5-0780/}
}
TY - JOUR AU - Lan, Qixun AU - Niu, Huawei AU - Liu, Yamei AU - Xu, Huafeng TI - Global output-feedback finite-time stabilization for a class of stochastic nonlinear cascaded systems JO - Kybernetika PY - 2017 SP - 780 EP - 802 VL - 53 IS - 5 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2017-5-0780/ DO - 10.14736/kyb-2017-5-0780 LA - en ID - 10_14736_kyb_2017_5_0780 ER -
%0 Journal Article %A Lan, Qixun %A Niu, Huawei %A Liu, Yamei %A Xu, Huafeng %T Global output-feedback finite-time stabilization for a class of stochastic nonlinear cascaded systems %J Kybernetika %D 2017 %P 780-802 %V 53 %N 5 %U http://geodesic.mathdoc.fr/articles/10.14736/kyb-2017-5-0780/ %R 10.14736/kyb-2017-5-0780 %G en %F 10_14736_kyb_2017_5_0780
Lan, Qixun; Niu, Huawei; Liu, Yamei; Xu, Huafeng. Global output-feedback finite-time stabilization for a class of stochastic nonlinear cascaded systems. Kybernetika, Tome 53 (2017) no. 5, pp. 780-802. doi: 10.14736/kyb-2017-5-0780
Cité par Sources :